# SDR DL757021140

- Difficulty date: September 25, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 47,477 hours, 23,937 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285N000611
- Part serial: D00397
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 310 LT ENG BLEED OFF, A/I VALVE, LT ENG WING LT VALVE ON.  REINSTATED A/I THROUGH ISOL VALVE.  RT BLEED OFF.  NO PRESS SOURCE.  CABIN CLIMBED TO 8000FT REINSTATED LT BLEED.  SAME SEQ OF EVENTS OCCURRED AT FL 240 DIVERTED TO DFW.  R&R LT AND RT ENG BLEED CONFIG CARDS RAN BLEED SYS TEST PER PFHB, ALL CKS OK PRESS A/C CKS OK RAN WITH A/I ON AND OFF ALL CKS OK.
